Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 3, NWS Corpus Christi, TX

January 31, 200815 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 31, 2008, 5:02 AM CST for 15 counties in Texas. It took effect at Jan 31, 2008, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2008, 5:02 AM CST (11:02 UTC)
In effect from
Jan 31, 2008, 9:00 AM CST
Expired
Jan 31, 2008, 6:00 PM CST
In force
9 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 311102
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
502 AM CST THU JAN 31 2008


TXZ229>234-239>247-311915-
/O.NEW.KCRP.FZ.W.0004.080201T0800Z-080201T1400Z/
/O.NEW.KCRP.WI.Y.0003.080131T1500Z-080201T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
502 AM CST THU JAN 31 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY.
A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS RANGING FROM 25 TO 35 MPH WITH GUSTS UP TO
45 MPH POSSIBLE...WILL DEVELOP TODAY BEHIND A STRONG COLD FRONT.
OBJECTS THAT MAY BE BLOWN AROUND BY THE STRONG WIND SHOULD BE SECURED.
MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH CAUTION.

WINDS WILL RELAX TONIGHT AND COMBINE WITH CLEAR SKIES AND VERY DRY
CONDITIONS...ALLOWING THE TEMPERATURES TO PLUMMET TO THE MID AND
UPPER 20S ACROSS MUCH OF SOUTH TEXAS. THE FREEZE LINE IS EXPECTED
TO REACH JUST INLAND FROM THE COASTLINE WITH TEMPERATURES IN THE
40S ALONG THE BARRIER ISLAND. PETS...PLANTS AND PIPES SHOULD BE
PROTECTED FROM THE FREEZING TEMPERATURES.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

TE
2 follow-up statements
000 
WWUS74 KCRP 311944
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 PM CST THU JAN 31 2008

TXZ229>234-239>247-010000-
/O.CON.KCRP.FZ.W.0004.080201T0800Z-080201T1400Z/
/O.CON.KCRP.WI.Y.0003.000000T0000Z-080201T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
144 PM CST THU JAN 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WIND WITH SPEEDS RANGING FROM 25 TO 35 MPH...WITH
GUSTS UP TO 45 MPH...WILL CONTINUE ACROSS THE COASTAL BEND...THE
VICTORIA CROSSROADS...AND OVER PORTIONS OF THE RIO GRANDE PLAINS
THIS AFTERNOON.

OBJECTS THAT MAY BE BLOWN AROUND BY THE STRONG WIND SHOULD BE
SECURED. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH
EXTREME CAUTION. IN ADDITION...THESE WINDS CAN BE HAZARDOUS TO
CONSTRUCTION WORKERS.

WINDS WILL RELAX TONIGHT AND COMBINE WITH CLEAR SKIES AND VERY
DRY CONDITIONS TO ALLOW TEMPERATURES TO PLUMMET TO THE MID AND
UPPER 20S ACROSS MUCH OF SOUTH TEXAS. THE FREEZE LINE IS EXPECTED
TO REACH JUST INLAND FROM THE COASTLINE WITH TEMPERATURES IN THE
40S ALONG THE BARRIER ISLAND. PETS...PLANTS AND PIPES SHOULD BE
PROTECTED FROM THE FREEZING TEMPERATURES.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH.

$$

87
000 
WWUS74 KCRP 010018
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
618 PM CST THU JAN 31 2008

TXZ229>234-239>247-010830-
/O.EXP.KCRP.WI.Y.0003.000000T0000Z-080201T0000Z/
/O.CON.KCRP.FZ.W.0004.080201T0800Z-080201T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
618 PM CST THU JAN 31 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY. 

STRONG NORTHWEST WINDS WITH SPEEDS RANGING FROM 20 TO 30 MPH...
WITH GUSTS UP TO 35 MPH EARLY THIS EVENING ACROSS SOUTH TEXAS...WILL
CONTINUE TO DIMINISH THE REMAINDER OF THE EVENING HOURS.

RELAXING WINDS COMBINED WITH CLEAR SKIES AND VERY DRY CONDITIONS
TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET TO THE MID AND UPPER 20S
ACROSS MUCH OF SOUTH TEXAS. THE FREEZE LINE IS EXPECTED TO REACH
JUST INLAND FROM THE COASTLINE WITH TEMPERATURES IN THE 40S ALONG
THE BARRIER ISLAND. PETS...PLANTS AND PIPES SHOULD BE PROTECTED
FROM THE FREEZING TEMPERATURES.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

BB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 31, 4:31 AM CST, 31 minutes earlier.

Area forecast discussion, Jan 31, 4:31 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 AM CST THU JAN 31 2008

.SHORT-TERM (TODAY THROUGH FRIDAY)...SCT -SHRAS ARE MOVING NE
ACROSS MAINLY THE NRN PORTIONS OF THE CWA THIS MORNING ALONG WITH
AREAS OF FOG ACROSS MUCH OF THE CWA. THIS WILL END FROM NW TO SE
THRU THE MORNING HOURS AS A STRONG COLD FRONT PUSHES THRU S TX.
FRONTAL BDRY CURRENTLY SEEN ON SATELLITE IS LOCATED FROM JUST N OF
COT TO HDO TO JUST N OF AUS AND IS MOVG RAPIDLY SE. AM EXPECTING SCT
TSRA ACROSS THE VCT AREA AS THE BDRY PUSHES THRU LATER THIS MORNING.
FARTHER W AND S...THE CAPPING INVERSION AND LESS MOISTURE WILL
RESULT IN ONLY A SLGT CHC TO LOW END CHC OF SHRAS. THE FRONTAL BDRY
IS EXPECTD TO REACH THE COASTLINE BETWEEN 8AM AND 9AM. MUCH DRIER
CONDITIONS WILL FILTER ACROSS THE CWA WITH DEWPOINTS EXPECTED TO BE
IN THE SINGLE DIGITS ACROSS THE W CWA BY AFTERNOON. STRONG NW WINDS
WILL ALSO DVLP WITH WIND ADVISORY CONDITIONS ACROSS ALL OF THE AREA.
THE DOWNGLIDING NW FLOW AND MUCH DRIER CONDITIONS WITH ABUNDANT
SUNSHINE WILL COUNTERACT THE CAA THAT WILL ALSO BE GOING ON
TODAY...MAKING FOR A TRICKY MX TEMP FCST. GENERALLY WENT WITH 60S
FOR HIGHS TODAY. WINDS WILL RELAX OVERNIGHT AS THE SFC HIGH AXIS
SETTLES ACROSS THE CWA. THE COMBINATION OF THE LIGHT WINDS...CLR
SKIES AND VERY DRY CONDITIONS WILL LEAD TO EXCELLENT RADIATIONAL
COOLING WITH TEMPS DIPPING INTO THE MID TO UPPER 20S ACROSS A LARGE
PORTION OF THE CWA. AM EXPECTING FREEZING TEMPS TO REACH JUST INLAND
FROM THE COASTLINE. ONSHORE FLOW QUICKLY RETURNS OF FRI...HOWEVER
MOSTLY SUNNY SKIES ALONG WITH TEMPS IN THE UPPER 60S TO LOWER 70S
WILL PREVAIL ON FRI.

&&

.MARINE...WINDS WILL BRIEFLY RELAX THIS MORNING AHD OF A STRONG COLD
FRONT THAT IS EXPECTED TO REACH THE COAST BETWEEN 8AM AND 9AM THEN
PUSH RAPIDLY ACROSS THE WATERS THRU LATE MORNING. SCT TO NUM SHRAS
AND TSRAS ARE EXPECTED ALONG THE FRONT. STRONG TO VERY STRONG
OFFSHORE FLOW WILL DVLP IN ITS WAKE WITH GUSTS UP TO AROUND 40 TO 45
KNOTS. WINDS WILL RELAX BY FRI MORNING AS HIGH PRESSURE SETTLES
ACROSS THE WATERS. ONSHORE FLOW QUICKLY RETURNS THROUGH FRI
AFTERNOON AS THE HIGH MOVES E.

&&

.AVIATION...IFR/LIFR CONDITIONS WILL END FROM NW TO SE THIS MORNING
AS A STRONG COLD FRONT PUSHES THROUGH S TX. THE FRONT IS EXPECTED TO
REACH THE COASTLINE BETWEEN 8AM AND 9AM. SCT TSRAS ARE EXPECTED
AROUND THE VCT WITH THE FRONT AND A LESSER CHC OF SHRAS FARTHER S
AND W DUE TO LESS MOISTURE AND STRONGER CAP. VFR CONDITIONS ALONG
WITH A VERY STRONG NW FLOW WILL DVLP FROM NW TO SE WITH ALL AREAS
VFR BY AROUND 18Z.

&&

.FIRE WEATHER...A STRONG COLD FRONT WILL MOVE THROUGH S TX THIS
MORNING WITH SCT TSRAS EXPECTED AROUND THE VCT AREA ALONG THE
FRONT. THE FRONT WILL MOVE FROM NW TO SE WITH A STRONG NW FLOW AND
VERY DRY CONDITIONS DVLPG IN ITS WAKE THRU THE AFTERNOON. RED FLAG
CONDITIONS WILL PERSIST THRU THE AFTERNOON THEN BEGIN TO IMPROVE BY
EARLY EVENING AS WINDS BEGIN TO RELAX.

&&

.LONG-TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...HIGH PRESSURE WILL
SHIFT EAST AS LOW PRESSURE DEEPENS ACROSS THE PLAINS DUE TO LEAD
SIDE CYCLOGENSIS ASSOC W/ PERSISTENT JET STREAK ACROSS THE CEN
PLAINS AND WEAK S/WVS. THIS WILL LEAD TO INCREASING SE-SRLY FLOW
OVER THE WEEKEND WITH A SIGNIFICANT WARMING TREND AS HIGHS REACH THE
80S ACROSS THE WRN HALF BY SUN. STRONGLY VEERING WIND PROFILES LEAD
TO LIMITED SHALLOW LOW LEVEL MOISTURE BELOW AN H85 CAPPING
INVERSION. THIS WILL LIMIT PRECIP CHCS TO 10-20 PERCENT AT BEST
THROUGH THE PERIOD DESPITE INCREASINGLY FAVORABLE JET POSITION
ACROSS CEN TEXAS THROUGH MON. COMBINATION OF LOW LEVEL MOISTURE
TRAPPED BELOW THE CAP AND LOTS OF MID-HIGH CLOUDS SPREADING EAST DUE
TO AFOREMENTIONED JET WILL PROVIDE MCLDY SKIES FOR MUCH OF THE AREA
OVER THE WEEKEND. ECM AND GFS BOTH SHOW A DEEP UPR TROUGH MOVING OUT
OF THE ROCKIES AND ACROSS THE PLAINS ON TUE W/ THE ASSOC COLD FRONT
MOVING OFFSHORE IN THE MORNING. ONCE AGAIN MOST OF THE LARGE SCALE
LIFT ASSOC W/ THE TROUGH REMAINS NORTH OF THE REGION...BUT THERE
WILL BE JET ENTRANCE ACROSS S TX PROVIDING SOME UPR DIVERGENCE.
NEVERTHELESS... LIMITED MOISTURE FIELDS AND A CONTINUED STRONG CAP
WILL CONTINUE TO LIMIT PRECIP CHCS TO 10-20% ACROSS THE REGION. THE
FRONT WILL TEMPORARILY KNOCK TEMPS BACK TO NEAR OR SLIGHTLY BELOW
NORMAL VALUES TUE-WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  32  64  51  73  /  40   0   0   0  10
VICTORIA          65  29  64  43  71  /  50   0   0   0  10
LAREDO            68  36  71  48  77  /  10   0   0   0  10
ALICE             67  31  67  47  77  /  20   0   0   0  10
ROCKPORT          67  37  61  53  70  /  50   0   0   0  10
COTULLA           65  27  68  44  76  /  10   0   0   0  10
KINGSVILLE        70  31  67  50  76  /  40   0   0   0  10
NAVY CORPUS       66  47  60  55  71  /  40   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     FREEZE WARNING FROM 2 AM TO 8 AM CST FRIDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

     RED FLAG WARNING FROM 9 AM THIS MORNING TO 4 PM CST THIS
     AFTERNOON FOR THE FOLLOWING ZONES: DUVAL...LA SALLE...
     MCMULLEN...WEBB.

GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 9 PM CST THIS
     EVENING FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO
     PORT ARANSAS OUT 20 NM...COASTAL WATERS PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO
     PORT ARANSAS 20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL 20 TO 60 NM.

&&

TE/81...SHORT TERM
MJG...LONG TERM
Hazardous weather outlook, Jan 30, 11:33 PM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1133 PM CST WED JAN 30 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-311030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1133 PM CST WED JAN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

AREAS OF FOG WILL REDUCE VISIBILITIES BETWEEN 1 AND 3 MILES
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL PRODUCE VERY STRONG NORTHWEST FLOW ACROSS
THE REGION ON THURSDAY. WIND GUSTS BETWEEN 40 AND 45 MPH ARE
LIKELY...WITH THE STRONGEST WINDS OCCURRING ACROSS THE COASTAL BEND
AND THE ADJACENT GULF WATERS. THIS WILL PRODUCE DANGEROUS BOATING
CONDITIONS AT AREA LAKES AND FOR THE GULF WATERS. SMALL CRAFT
ADVISORIES HAVE BEEN POSTED AND WIND ADVISORIES WILL LIKELY BE
REQUIRED FOR THURSDAY. IN ADDITION...THE VERY DRY AIRMASS COMBINED
WITH THE STRONG GUSTY WINDS WILL LEAD TO A HIGH WILD FIRE DANGER
THURSDAY AFTERNOON...ESPECIALLY IN AREAS THAT DO NOT RECEIVE
SIGNIFICANT RAINFALL WITH THE FRONTAL PASSAGE.

THE COMBINATION OF LIGHT WINDS AND VERY DRY AIRMASS WILL LEAD TO
MORNING LOWS BELOW FREEZING ACROSS MUCH OF SOUTH TEXAS FRIDAY
MORNING. THE COLDEST TEMPERATURES WILL OCCUR BETWEEN COTULLA AND
VICTORIA WHERE A HARD FREEZE AND LOWS IN THE 20S ARE EXPECTED. THE
FREEZING LINE IS NOT EXPECTED TO REACH THE IMMEDIATE COAST...HOWEVER
AREAS ONLY A FEW MILES INLAND MAY EXPERIENCE A LIGHT FREEZE. THIS
INCLUDES KINGSVILLE...ROBSTOWN AND WESTERN AND SOUTHERN FRINGES OF
CORPUS CHRISTI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SCC/BB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 5:02 AM CSTFreeze WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more27 hr
Jan 31, 5:21 AM CSTMarine Weather StatementCRP4 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.